HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第28巻第3号 Vol.28,No.3 >

R.ヒルファディング「資本主義発展の固有の法則性」

Files in This Item:
28(3)_P247-271.pdf1.23 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/31430

Title: R.ヒルファディング「資本主義発展の固有の法則性」
Other Titles: R.Hilferding,"Die Eigengesetzlichkeit der Kapitalistischen Entwicklung"
Authors: 上条, 勇1 Browse this author
Authors(alt): KAMIJŌ, Isamu1
Issue Date: Aug-1978
Publisher: 北海道大学經濟學部
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 28
Issue: 3
Start Page: 247
End Page: 271
Type: bulletin (article)
URI: http://hdl.handle.net/2115/31430
Appears in Collections:經濟學研究 = The economic studies > 第28巻第3号 Vol.28,No.3

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University